It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Initial breakout on Spiro

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-24-2003, 08:41 PM   #1
    babyG
    Junior Member
     
    Join Date: Sep 2002
    Location: England
    Posts: 15
    babyG HB User
    Post Initial breakout on Spiro

    I'm having an initial breakout on Spiro. Been on it for twelve days and have been breaking out for a week. I was on 200mg, but have decided to lower it to 150mg (starting today). From your experience, do you think I should continue on it? It hasn't given me much side effects other than the breakout and constant spotting (blood on underwear).

    Thanks for reading! More thanks if you reply. =)

     
    Sponsors Lightbulb
       
    Old 01-25-2003, 07:52 AM   #2
    laur
    Veteran
     
    Join Date: Sep 2002
    Location: utica, IL 61373
    Posts: 478
    laur HB User
    Post

    Not really sure about the spotting, but I did take this with much success about 10 years ago and I did have some breakthrough bleeding in the beginning. It messed up my periods a little too, but my skin was Crystal clear!! To me that was worth it.
    I went back on it this year and it didn't help as much, however, I have lupus and take other medicines that make me skin dry, so with this added diuretic, I was breaking out because of the awful dry skin. My oil glands started to over compensate I guess.
    I did have an initial break out with the spiro about 10 days into starting it at 100 mg. I don't remember having that 10 years ago, but I guess I really don't remember that far back. I would say stay on the med unless the bleeding gets bad of course, but probably your breasts will get tender soon and you may break out more yet, but then when things in your body adjust, the breakouts should lessen. This was my miracle pill for along time.....I still take 50mg a day, concurrently with yasmin and a maintenance dose of accutane 3 times perweek.
    I would say the higher the dose of spiro, the quicker the initial breakout would happen, as well as some of the other side effects.....but call your dr just to be sure. They never want to tell you that there may be an inital breakout.....but when you tell tham you're having one, they suddenly agree that its from the med, lol!!

    Good Luck
    L
    __________________
    laur

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    How bad is the initial breakout from birth control pills? chyna_dawl Acne 17 08-10-2010 02:49 PM
    ? about Switching from Differin to Retin-A Micro - Initial Breakout? txmomto3 Acne 0 05-01-2008 08:55 AM
    Spiro Initial Breakout? marykatherine Acne 0 03-02-2007 09:11 PM
    My complete Spiro experience (drug info, side effects, initial breakout, results)! Curiosa Acne 3 01-30-2007 11:37 AM
    Did anyone get an initial breakout from doxycycl? LisaMarie982001 Acne 4 07-29-2006 07:05 PM
    initial breakout w/spiro? calially22 Acne 4 07-29-2006 05:32 PM
    Spiro initial breakout? Kelly1212 Acne 21 09-08-2004 07:47 PM
    Is there initial breakout w/ SPIRO??? Laurenmarie179 Acne 1 01-22-2004 10:16 PM
    Yasmin and the dreaded initial breakout? laur Acne 2 01-29-2003 09:34 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:00 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!